Alert archive / Louisiana / Tornado Warnings in 2026
Tornado Warning 8, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 14, 2026, 11:07 PM CST for East Baton Rouge Parish, East Feliciana Parish, West Feliciana Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 14, 2026, 11:07 PM CST (05:07 UTC)
- Expired
- Feb 14, 2026, 11:45 PM CST
- In force
- 38 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties East Baton Rouge Parish, LA, East Feliciana Parish, LA, West Feliciana Parish, LA
The radar
The Hammond radar (KHDC), 60 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 6:54 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 5.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
114
WFUS54 KLIX 150507
TORLIX
LAC033-037-125-150545-
/O.NEW.KLIX.TO.W.0008.260215T0507Z-260215T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1107 PM CST Sat Feb 14 2026
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southeastern West Feliciana Parish in southeastern Louisiana...
Southern East Feliciana Parish in southeastern Louisiana...
Northern East Baton Rouge Parish in southeastern Louisiana...
* Until 1145 PM CST.
* At 1107 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located 7 miles
northwest of Zachary, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Zachary and Slaughter around 1110 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3076 9133 3090 9085 3089 9085 3086 9086
3084 9084 3083 9085 3082 9083 3075 9085
3072 9084 3070 9085 3068 9088 3067 9131
TIME...MOT...LOC 0507Z 259DEG 32KT 3072 9127
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG4 follow-up statements
588
WWUS54 KLIX 150517
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1117 PM CST Sat Feb 14 2026
LAC125-150527-
/O.CAN.KLIX.TO.W.0008.000000T0000Z-260215T0545Z/
West Feliciana LA-
1117 PM CST Sat Feb 14 2026
...THE TORNADO WARNING FOR SOUTHEASTERN WEST FELICIANA PARISH IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for southeastern
Louisiana.
&&
LAT...LON 3075 9120 3086 9086 3084 9084 3083 9085
3082 9083 3075 9085 3072 9084 3070 9085
3068 9088 3068 9120
TIME...MOT...LOC 0517Z 266DEG 34KT 3072 9115
$$
LAC033-037-150545-
/O.CON.KLIX.TO.W.0008.000000T0000Z-260215T0545Z/
East Feliciana LA-East Baton Rouge LA-
1117 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
SOUTHEASTERN EAST FELICIANA AND NORTHEASTERN EAST BATON ROUGE
PARISHES...
At 1117 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located over Slaughter,
or near Zachary, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Pride around 1130 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3075 9120 3086 9086 3084 9084 3083 9085
3082 9083 3075 9085 3072 9084 3070 9085
3068 9088 3068 9120
TIME...MOT...LOC 0517Z 266DEG 34KT 3072 9115
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG964
WWUS54 KLIX 150524
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1124 PM CST Sat Feb 14 2026
LAC033-037-150545-
/O.CON.KLIX.TO.W.0008.000000T0000Z-260215T0545Z/
East Feliciana LA-East Baton Rouge LA-
1124 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
SOUTHEASTERN EAST FELICIANA AND NORTHEASTERN EAST BATON ROUGE
PARISHES...
At 1124 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Pride, or 8
miles northeast of Zachary, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Pride around 1130 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3075 9113 3084 9084 3083 9085 3082 9083
3075 9085 3072 9084 3070 9085 3068 9088
3069 9112
TIME...MOT...LOC 0524Z 262DEG 40KT 3074 9104
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG772
WWUS54 KLIX 150531
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1131 PM CST Sat Feb 14 2026
LAC033-037-150545-
/O.CON.KLIX.TO.W.0008.000000T0000Z-260215T0545Z/
East Feliciana LA-East Baton Rouge LA-
1131 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
SOUTHEASTERN EAST FELICIANA AND NORTHEASTERN EAST BATON ROUGE
PARISHES...
At 1131 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Pride, or 8
miles south of Clinton, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern East Feliciana and northeastern East Baton Rouge
Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3077 9102 3083 9085 3082 9083 3075 9085
3072 9084 3070 9085 3069 9086 3070 9101
TIME...MOT...LOC 0531Z 260DEG 31KT 3074 9097
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG610
WWUS54 KLIX 150540
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1140 PM CST Sat Feb 14 2026
LAC033-037-150550-
/O.EXP.KLIX.TO.W.0008.000000T0000Z-260215T0545Z/
East Feliciana LA-East Baton Rouge LA-
1140 PM CST Sat Feb 14 2026
...THE TORNADO WARNING FOR SOUTHEASTERN EAST FELICIANA AND
NORTHEASTERN EAST BATON ROUGE PARISHES WILL EXPIRE AT 1145 PM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CST for southeastern
Louisiana.
&&
LAT...LON 3077 9102 3083 9085 3082 9083 3075 9085
3072 9084 3070 9085 3069 9086 3070 9101
TIME...MOT...LOC 0540Z 259DEG 32KT 3075 9088
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 11:02 PM CST, 5 minutes earlier. Its key messages:
- Updated at 927 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will be damaging winds (60+mph) and lightning. An embedded tornado or two cannot be ruled out.
- Wind gusts may approach 30 mph through this afternoon.
- Warmer than average temperatures next week.
Area forecast discussion, Feb 14, 11:02 PM CST, 5 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1102 PM CST Sat Feb 14 2026
...NEW SHORT TERM, LONG TERM, AVIATION, MARINE...
.KEY MESSAGES...
Updated at 927 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will
be damaging winds (60+mph) and lightning. An embedded tornado or
two cannot be ruled out.
- Wind gusts may approach 30 mph through this afternoon.
- Warmer than average temperatures next week.
&&
.SHORT TERM...
(Today through Monday night)
Issued at 927 PM CST Sat Feb 14 2026
(For more information on the ongoing overnight severe potential,
please reference the previous AFD submitted at 1155AM CST 2/14/26)
The early morning system will be moving out of the region and to
the east we will be left with generally decreasing clouds from
west to east across the region. Behind the front only modest
temperatures and moisture changes. With the flow being more from a
Pacific in origin as well as lacking the northern stream
influence, not much of a temperatures change is anticipated in the
short term period. Going into the new workweek the region will
reside under dry northwest flow, which means mostly a temperatures
forecast. High pressure at the surface will help keep things
rather benign with calmer winds and mostly clear/mostly sunny
conditions. (Frye)
&&
.LONG TERM...
(Tuesday through Saturday night)
Issued at 927 PM CST Sat Feb 14 2026
An H5 ridge starts to build over the region early in the period,
which will help kick off a gradual warming trends this week.
Surface high pressure will quickly spread east of the region
allowing for a southerly surface return flow to develop over the
area. With the light to moderate low level flow, expect foggy
conditions to develop once again mid to late week during the
overnight and morning hours. Otherwise, temperatures during the
afternoon are expected to warm well into the 70s and even lower
80s late in the week across the interior portions of southeast
Louisiana. Within the very rich warm/moist advection Friday and
into the weekend there could be a few streamer showers along the
coast. However, a weak cold front will also begin to slide
southward going into next weekend with at least modest POPs to
round out the long term period. (Frye)
&&
.AVIATION...
(06Z TAFS)
Issued at 927 PM CST Sat Feb 14 2026
A cold front will bring convection into the region overnight. This
quick moving line will enter the BTR area around midnight and move
eastward beyond the MS Gulf Coast by around 12-13z. With this line
westerly winds of 40kts+ will be likely and VIS/CIG reductions
can be expected. Again this should last only a few hours during
the overnight. Conditions will improve from west to east through
Sunday morning with everyone seeing VFR by the end of the cycle.
West or northwest winds will also be gusty with some gusts between
20 and 30 knots possible early Sunday afternoon before relaxing
late in the period. (Frye)
&&
.MARINE...
Issued at 927 PM CST Sat Feb 14 2026
An approaching low pressure system will keep potentially hazardous
winds in seas in place today. Winds will likely exceed 20 knots for
most of the local waters with waves approaching or even exceeding
7ft at times over the open Gulf. A Small Craft Advisory is in effect
through Sunday evening. The remainder of next week will see lighter
winds and calmer seas return as a broad surface high pressure system
dominates the Gulf. (Frye)
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ530-
532-534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ532-
534-536-538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...RDF
LONG TERM....RDF
AVIATION...RDF
MARINE...RDFThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:56 PM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 79 min |
| Feb 14, 10:21 PM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 39 min |
| Feb 14, 10:30 PM CST | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 45 min |
| Feb 14, 10:57 PM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more | 63 min |
| Feb 14, 11:12 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 48 min |
| Feb 14, 11:36 PM CST | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 69 min |
| Feb 14, 11:58 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, Saint Helena and 4 more | 47 min |
| Feb 15, 12:09 AM CST | Tornado Warning | LIX | Ascension, Assumption, Saint James | 29 min |
| Feb 15, 12:14 AM CST | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Saint James, Terrebonne | 31 min |
| Feb 15, 12:16 AM CST | Special Marine Warning | LIX | 44 min | |
| Feb 15, 12:32 AM CST | Special Marine Warning | LIX | 118 min | |
| Feb 15, 12:40 AM CST | Severe Thunderstorm Warning | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 65 min |
| Feb 15, 12:44 AM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Jefferson, Lafourche, Livingston, Orleans and 5 more | 61 min |
| Feb 15, 12:44 AM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 34 min |
| Feb 15, 12:46 AM CST | Special Marine Warning | LIX | 59 min | |
| Feb 15, 12:49 AM CST | Tornado Warning | LIX | Washington | 28 min |
| Feb 15, 1:09 AM CST | Tornado Warning | LIX | Lafourche, Saint Charles | 22 min |
| Feb 15, 1:24 AM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 48 min |
| Feb 15, 1:28 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 47 min |
| Feb 15, 1:43 AM CST | Special Weather Statement | LIX | Jefferson, Lafourche | 62 min |
| Feb 15, 1:47 AM CST | Special Marine Warning | LIX | 88 min | |
| Feb 15, 2:15 AM CST | Special Weather Statement | LIX | Saint Bernard | 45 min |
| Feb 15, 2:29 AM CST | Special Marine Warning | LIX | 46 min | |
| Feb 15, 7:13 AM CST | Special Marine Warning | LIX | 62 min |
Nearby
Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.